Alert archive / Iowa / River Flood Warnings in 2018

River Flood Warning 3, NWS Des Moines, IA

March 27, 2018Emmet County, Iowa

NWS Des Moines, IA issued this river flood warning at Mar 27, 2018, 10:48 PM CDT for Emmet County, Iowa. It took effect at Mar 27, 2018, 11:55 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 27, 2018, 10:48 PM CDT (03:48 UTC)
In effect from
Mar 27, 2018, 11:55 PM CDT
Expired
Mar 31, 2018, 3:25 PM CDT
In force
4 days
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

County Emmet County, IA

The radar

The Sioux Falls radar (KFSD), 156 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Fork Des Moines River at Estherville (ESVI4). The gauge peaked at 10.22 ft at Mar 29, 2018, 1:00 PM CDT.

actionminormoderate51003/2803/2903/3003/3104/01
Action stage
6 ft
Minor stage
10 ft
Moderate stage
13 ft
Major stage
14.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05476500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

226 
WGUS43 KDMX 280348
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
1048 PM CDT Tue Mar 27 2018

...The National Weather Service in Des Moines has issued a Flood 
Warning for all or portions of the following rivers in Iowa...West 
Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC063-290347-
/O.NEW.KDMX.FL.W.0003.180328T0455Z-180330T1200Z/
/ESVI4.1.ER.180328T0455Z.180328T1200Z.180329T1200Z.NO/
1048 PM CDT Tue Mar 27 2018

...Flood Warning in effect until Thursday morning...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until Thursday morning.
* At 10:00 PM Tuesday the stage was 7.8 feet, or 0.2 feet below Flood
  Stage.
* Flood Stage is 8.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage late this evening. Continue rising 
  to 8.5 feet, or 0.5 feet above Flood Stage, Wednesday morning. 
  Then begin falling and go below Flood Stage Thursday morning.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods. 
  North Riverside Park North of Iowa 9 floods. Backwater from the 
  river causes School Creek to affect the low areas of Valley Drive.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$
13 follow-up statements
436 
WGUS83 KDMX 280816
FLSDMX

Flood Statement
National Weather Service Des Moines IA
316 AM CDT Wed Mar 28 2018

...The Flood Warning continues for all or portions of the following 
rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC063-290815-
/O.CON.KDMX.FL.W.0003.000000T0000Z-180330T1200Z/
/ESVI4.1.ER.180328T0545Z.180328T1200Z.180329T1200Z.NO/
316 AM CDT Wed Mar 28 2018

...Flood Warning remains in effect until Thursday morning...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until Thursday morning.
* At  2:00 AM Wednesday the stage was 8.1 feet, or 0.1 feet above 
  Flood Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 8.5 feet, or 0.5 feet above Flood Stage, this 
  morning. Then begin falling and go below Flood Stage Thursday 
  morning.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods. 
  North Riverside Park North of Iowa 9 floods. Backwater from the 
  river causes School Creek to affect the low areas of Valley Drive.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$

KLP
866 
WGUS83 KDMX 281438
FLSDMX

Flood Statement
National Weather Service Des Moines IA
938 AM CDT Wed Mar 28 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC063-291437-
/O.EXT.KDMX.FL.W.0003.000000T0000Z-180404T1200Z/
/ESVI4.1.ER.180328T0545Z.180331T0000Z.180403T1200Z.NO/
938 AM CDT Wed Mar 28 2018

...Flood Warning now in effect until Tuesday morning...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until Tuesday morning.
* At  9:00 AM Wednesday the stage was 8.1 feet, or 0.1 feet above 
  Flood Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 8.9 feet, or 0.9 feet above Flood Stage, Friday 
  evening. Then begin falling and go below Flood Stage Tuesday 
  morning.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods. 
  North Riverside Park North of Iowa 9 floods. Backwater from the 
  river causes School Creek to affect the low areas of Valley Drive.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$
263 
WGUS83 KDMX 282201
FLSDMX

Flood Statement
National Weather Service Des Moines IA
501 PM CDT Wed Mar 28 2018

...The Flood Warning continues for all or portions of the following 
rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC063-292201-
/O.CON.KDMX.FL.W.0003.000000T0000Z-180404T1200Z/
/ESVI4.1.ER.180328T0545Z.180331T0000Z.180403T1200Z.NO/
501 PM CDT Wed Mar 28 2018

...Flood Warning remains in effect until Tuesday morning...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until Tuesday morning.
* At  4:00 PM Wednesday the stage was 8.4 feet, or 0.4 feet above 
  Flood Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 8.9 feet, or 0.9 feet above Flood Stage, Friday 
  evening. Then begin falling and go below Flood Stage Tuesday 
  morning.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods. 
  North Riverside Park North of Iowa 9 floods. Backwater from the 
  river causes School Creek to affect the low areas of Valley Drive.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$
182 
WGUS83 KDMX 290440
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1140 PM CDT Wed Mar 28 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC063-300440-
/O.EXT.KDMX.FL.W.0003.000000T0000Z-180404T1800Z/
/ESVI4.1.ER.180328T0545Z.180329T1200Z.180403T1800Z.NO/
1140 PM CDT Wed Mar 28 2018

...Flood Warning now in effect until Tuesday afternoon...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until Tuesday afternoon.
* At 11:00 PM Wednesday the stage was 9.1 feet, or 1.1 feet above 
  Flood Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 9.2 feet, or 1.2 feet above Flood Stage, 
  Thursday morning. Then begin falling and go below Flood Stage 
  Tuesday afternoon.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods. 
  North Riverside Park North of Iowa 9 floods. Backwater from the 
  river causes School Creek to affect the low areas of Valley Drive.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$
727 
WGUS83 KDMX 291012
FLSDMX

Flood Statement
National Weather Service Des Moines IA
512 AM CDT Thu Mar 29 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC063-301012-
/O.EXT.KDMX.FL.W.0003.000000T0000Z-000000T0000Z/
/ESVI4.1.ER.180328T0545Z.180329T0900Z.000000T0000Z.NO/
512 AM CDT Thu Mar 29 2018

...Flood Warning now in effect until further notice...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until further notice.
* At  4:00 AM Thursday the stage was 9.6 feet, or 1.6 feet above 
  Flood Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...Approach 10 ft early this morning, then begin 
  falling by midday.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods. 
  North Riverside Park North of Iowa 9 floods. Backwater from the 
  river causes School Creek to affect the low areas of Valley Drive.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$

Small
382 
WGUS83 KDMX 291558
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1058 AM CDT Thu Mar 29 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC063-301556-
/O.EXT.KDMX.FL.W.0003.000000T0000Z-180405T0600Z/
/ESVI4.1.ER.180328T0545Z.180330T0000Z.180404T0600Z.NO/
1058 AM CDT Thu Mar 29 2018

...Flood Warning now in effect until early Wednesday morning...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until early Wednesday morning.
* At 10:00 AM Thursday the stage was 10.1 feet, or 2.1 feet above 
  Flood Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 10.6 feet, or 2.6 feet above Flood Stage, this 
  evening. Then begin falling and go below Flood Stage early 
  Wednesday morning.
* Impact...At 10.0 feet, There is extensive lowland flooding 
  particularly over the parkland areas near the river.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$
673 
WGUS83 KDMX 291949
FLSDMX

Flood Statement
National Weather Service Des Moines IA
249 PM CDT Thu Mar 29 2018

...The Flood Warning continues for all or portions of the following 
rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC063-301948-
/O.CON.KDMX.FL.W.0003.000000T0000Z-180405T0600Z/
/ESVI4.1.ER.180328T0545Z.180330T0000Z.180404T0600Z.NO/
249 PM CDT Thu Mar 29 2018

...Flood Warning remains in effect until early Wednesday morning...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until early Wednesday morning.
* At  2:00 PM Thursday the stage was 10.2 feet, or 2.2 feet above 
  Flood Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 10.4 feet, or 2.4 feet above Flood Stage, this 
  evening. Then begin falling and go below Flood Stage early 
  Wednesday morning.
* Impact...At 10.0 feet, There is extensive lowland flooding 
  particularly over the parkland areas near the river.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$

Zogg
343 
WGUS83 KDMX 300157
FLSDMX

Flood Statement
National Weather Service Des Moines IA
857 PM CDT Thu Mar 29 2018

...The Flood Warning continues for all or portions of the following 
rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC063-310157-
/O.CON.KDMX.FL.W.0003.000000T0000Z-180405T0600Z/
/ESVI4.1.ER.180328T0545Z.180329T2100Z.180404T0600Z.NO/
857 PM CDT Thu Mar 29 2018

...Flood Warning remains in effect until early Wednesday morning...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until early Wednesday morning.
* At  8:00 PM Thursday the stage was 10.1 feet, or 2.1 feet above 
  Flood Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage early 
  Wednesday morning.
* Impact...At 10.0 feet, There is extensive lowland flooding 
  particularly over the parkland areas near the river.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$
925 
WGUS83 KDMX 300807
FLSDMX

Flood Statement
National Weather Service Des Moines IA
307 AM CDT Fri Mar 30 2018

...The Flood Warning continues for all or portions of the following 
rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC063-310806-
/O.CON.KDMX.FL.W.0003.000000T0000Z-180405T0600Z/
/ESVI4.1.ER.180328T0545Z.180329T2100Z.180404T0600Z.NO/
307 AM CDT Fri Mar 30 2018

...Flood Warning remains in effect until early Wednesday morning...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until early Wednesday morning.
* At 2:00 AM Friday the stage was 9.7 feet, or 1.7 feet above Flood 
  Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage early 
  Wednesday morning.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods. 
  North Riverside Park North of Iowa 9 floods. Backwater from the 
  river causes School Creek to affect the low areas of Valley Drive.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$

Small
895 
WGUS83 KDMX 301612
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1112 AM CDT Fri Mar 30 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC063-311611-
/O.EXT.KDMX.FL.W.0003.000000T0000Z-180331T2300Z/
/ESVI4.1.ER.180328T0545Z.180329T2100Z.180330T2300Z.NO/
1112 AM CDT Fri Mar 30 2018

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until this evening.
* At 10:00 AM Friday the stage was 8.7 feet, or 0.7 feet above Flood 
  Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage this evening.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods. 
  North Riverside Park North of Iowa 9 floods. Backwater from the 
  river causes School Creek to affect the low areas of Valley Drive.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$
910 
WGUS83 KDMX 310154
FLSDMX

Flood Statement
National Weather Service Des Moines IA
854 PM CDT Fri Mar 30 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC063-010154-
/O.EXT.KDMX.FL.W.0003.000000T0000Z-180405T0000Z/
/ESVI4.1.ER.180328T0545Z.180329T2100Z.180404T0000Z.NO/
854 PM CDT Fri Mar 30 2018

...Flood Warning now in effect until Tuesday evening...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until Tuesday evening.
* At  8:00 PM Friday the stage was 8.2 feet, or 0.2 feet above Flood 
  Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 8.4 feet, or 0.4 feet above Flood Stage, 
  Saturday morning. Then begin falling and go below Flood Stage 
  Tuesday evening.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods. 
  North Riverside Park North of Iowa 9 floods. Backwater from the 
  river causes School Creek to affect the low areas of Valley Drive.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$
754 
WGUS83 KDMX 311518
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1018 AM CDT Sat Mar 31 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC063-011519-
/O.EXT.KDMX.FL.W.0003.000000T0000Z-180404T0000Z/
/ESVI4.1.ER.180328T0545Z.180329T2100Z.180403T0000Z.NO/
1018 AM CDT Sat Mar 31 2018

...Flood Warning now in effect until Monday evening...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until Monday evening.
* At  9:00 AM Saturday the stage was 8.4 feet, or 0.4 feet above 
  Flood Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage Monday 
  evening.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods. 
  North Riverside Park North of Iowa 9 floods. Backwater from the 
  river causes School Creek to affect the low areas of Valley Drive.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$
075 
WGUS83 KDMX 312025
FLSDMX

Flood Statement
National Weather Service Des Moines IA
325 PM CDT Sat Mar 31 2018

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC063-312055-
/O.CAN.KDMX.FL.W.0003.000000T0000Z-180404T0000Z/
/ESVI4.1.ER.180328T0545Z.180329T2100Z.180331T1630Z.NO/
325 PM CDT Sat Mar 31 2018

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* At  3:00 PM Saturday the stage was 7.5 feet, or 0.5 feet below 
  Flood Stage.
* Forecast...fall to 6.9 feet Sunday morning.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods. 
  North Riverside Park North of Iowa 9 floods. Backwater from the 
  river causes School Creek to affect the low areas of Valley Drive.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Mar 27, 6:40 PM CDT, 4 hours 8 minutes earlier.

Area forecast discussion, Mar 27, 6:40 PM CDT, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
640 PM CDT Tue Mar 27 2018

.SHORT TERM.../Tonight through Wednesday/
Issued at 325 PM CDT Tue Mar 27 2018

Clouds have not cleared as fast as originally thought across the
area, but most of the clouds across the northeast and central
starting to become more cellular so should clear out with sunset.
Further south clouds may linger into the evening. Potential still
for fog is high especially over the snowpack region. High pressure
continues to build into the state tonight with winds going light
and variable tonight. Residual moisture from the rain yesterday
and any snowmelt/snow north and with dewpoints around or above
freezing should contribute toward the fog potential tonight
especially in areas that are free of the low stratus. Have hit the
snowpack area the hardest and gone with widespread fog, with areas
to patchy fog elsewhere for late tonight into early Wednesday.
Confidence not high enough in very low vsbys to issue a dense fog
advisory at that time, thus will let the evening/overnight shifts
monitor and issue as possibly needed. Otherwise southwesterly
winds to pick up in advance of a cold front expected to drop
through the area later Wednesday into Wednesday night. This should
help scour out any fog/low clouds in the morning, but may still
see some difficulty burning off the fog or at least low stratus in
the snowpack region Wednesday with increasing moisture and waa
through the lower levels. Therefore even with strong waa into the
state and southwesterly flow have kept temps lower in the very
heavy snowpack area. Otherwise across central and southwestern
Iowa should see temps warm nicely into the upper 50s to around 60
ahead of the front. Front to move into the northwest by the mid to
late afternoon hours and could see some light rain into that area
through the afternoon.

.LONG TERM.../Wednesday night through Tuesday/
Issued at 325 PM CDT Tue Mar 27 2018

Wednesday night onward Frontal boundary continues to progress
southeastward across the state with moisture pooling along and
ahead of the front. Continue to see rain chances across the
forecast area with the frontal passage. May see a snowflake or two
mix in on the backside, but majority of the precip should be along
or ahead of the front so expect mainly rain across the
central/south with temps falling behind the precip. Upper trough
moving through the central US to the south of the state to merge
with the boundary across southern IA toward the MO border and may
allow precipitation to linger into Thursday morning across the far
south. Some possibility this will push all the way into MO and
remain mostly out of IA. Therefore kept only chance to slight
chance pops across the far south. Otherwise high pressure to
briefly build into the state with temperatures remaining cooler
into Thursday night. Discrepancies still abound into Friday and
Saturday with a system expected to impact the central US in
westerly to northwesterly upper level flow. The GFS continue to
remain the furthest south and most robust with this system bring
the precip shield through northern Iowa Friday night, while the EC
tracks it further north across MN. Both bring the strong cold
front through Saturday morning with drier conditions into later
Saturday. The GFS then tries to rebound quickly with return flow
into Sunday and another quick wave and precip chances in the
south. Trended pops down a bit for this as the large high pressure
remaining in place for a bit in the EC solution seems more likely
given the push of cold air expected Saturday into Sunday.
Therefore have it dry and cooler into early next week with a
chance for precip into Tuesday as a weak wave pushes through
westerly to northwesterly flow aloft. Other than temperatures
Wednesday, the entire period looks to have below normal
temperatures and even significantly below normal temps into the
weekend.

&&

.AVIATION.../For the 00Z TAFS through 00Z Wednesday evening/
Issued at 640 PM CDT Tue Mar 27 2018

Fog will develop across most of the area overnight into Wednesday
morning, mainly between about 07Z and 13Z. Vsbys below 1SM should
be fairly widespread, and patches of 1/4SM vsby are possible,
along with associated very low ceilings. For the 00Z TAFs have
attempted to indicate these trends, but changes are anticipated
for the 06Z issuance and amendments will be likely overnight into
the morning, before VFR conditions return as the fog dissipates
late Wednesday morning into the afternoon.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...Beerends
LONG TERM...Beerends
AVIATION...Lee
Hazardous weather outlook, Mar 27, 3:41 PM CDT, 7 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
341 PM CDT Tue Mar 27 2018

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-282045-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
341 PM CDT Tue Mar 27 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Widespread fog is likely tonight into Wednesday morning.
Visibility in some locations may drop as low as a quarter mile at
times, particularly over the melting snow pack in north central
Iowa.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 2:51 AM CDTDense Fog AdvisoryDMXBlack Hawk, Bremer, Butler, Cerro Gordo, Franklin, Grundy and 9 more9 hr

Nearby

River Flood Warnings in Iowa, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.